# SDR AALA201908069016

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 27,899 hours, 10,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seats 8c-9d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ON SEATS 8C THROUGH 9D MISSING LENS COVER. MAINTENANCE REPLACED ESCAPE PATH SEAT MOUNTED LIGHTS PER AMM 33-51-16.
